# SDR CALA2021051000632

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 115,209 hours, 17,786 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Hydraulic Line
- Part number: 63178
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK NO 2 SERVICE HMG BLOCK 8 OPRATIONAL CHECK FOUND HYDRAULIC LEAK THRU BODY OF HMG. PERFORMED INTERIM REPAIR PER ECRA 2420-01623 PART 1. HYD LINES PLUGGED ,UNIONS REMOVED NO LEAKS NOTED FROM HYDRAULIC LINES PRESSURIZED.INITIATE A DIP TO PERFORM PERMANENT REPAIR AS PER ADD EMP:U288719,U235671 ECRA PART 3. HMG WILL BE DEFFERED LOG PAGE 6259714. OK TO DIP HMG DEACTIVATED WITH LINES REMOVED AND CAPPED AND REPAIR HMG WITHIN TWO FLIGHT CYCLES PER ECRA 2420-01623 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED SDR FLAGGED. RECORDS UPDATE - AP QC REVIEWED T/A : 2 FC.......AP/U366012 REPLACED HMG AS PER AMM 24-25-01. OPS CHECK NORMAL AND NO LEAK NOTED. ADD EMP:U288719 TOMCQC REV PERFORMED ROTABLE PARTS UPDATE ADD EMP:U288719 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1119064  SN OFF 1444 IPC REFERENCE # IPC 24-25-01-01
